# SDR WX0A070844

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT CARGO TRACK CORRODED ON OUTBOARD SUPPORT FLANGE IN NUMEROUS AREA FROM F/STA 1079-1320.  REMOVED AND REPLACED CARGO TRACK ON LT SIDE OF AFT CARGO COMPT FROM STA 1155-1320 IAW MD-80 SRM 53-05 FIG 4G.
